# SDR UALA2011111706317

- Difficulty date: November 16, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 64,465 hours, 9,333 cycles
- Engine: Pwa PW40903
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TOTALIZE IS NOT ACCRUED PER PILOT REPORT.  REPLACED RT CENTER PROBE NR 2 AND RIGHT MAIN PROBE NR 12.  NO FAULTS FOUND.
